Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

High levels of SGOT, SGPT, excessive stomach fat. How to reduce levels?<br>

Hi i am 24 year old, and my weight is 62.i have fat tummy. remaining part of my body is normal.Recently i took SGOT -270 and SGPT-229 tests . please suggest me any medication . earlier i used some menstrual regulated medicines .after that i became very fat.apart from this i dont have any drinking, no smoking and am not under any medication.what are the effects of high levels of SGOT &SGPT
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  299
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hello, thanks for using health care magic.
Elevated liver transaminases indicate injury to liver cells which could be due a transient or chronic affection and mild or severe liver affections. Causes of elevated transaminases include hepatotoxic drugs such acetaminophen, hepatitis, alcohol, obesity, fatty liver, myositis, muscular dystrophy, liver tumours etc.
Oestrogen which you must have taken in the medicine that you used to regulate your menses is known to possibly elevate levels of liver function tests.
However, detail examination and investigations have to be made in order to be sure of what is the problem; you will need to see your doctor (not necessarily a gastroenterologist for now) as such for an examination and for further testing such as markers for hepatitis, CBC etc as the case may be following the examination.
Best regards and hope this helps
Answered: Sun, 3 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor